article of what drugs to avoid that cause wasting and lean muscle loss
Dec 5, 2005
recently.. a few weeks ago I received an e-mail about the side effect of specific drugs that I should avoid that contributed to muscle loss. I thought I printed the article but I can find it. I was from this site. Can you point me in the right direction to get a hold of the article again?
Response from Dr. Henry
I am not sure which article you are referring to. The thymidine analogue nucleoside reverse transcriptase inhibitors (D4T more so than AZT) have been particularly linked to fat loss in the setting of combination anti-HIV therapy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Jock Itch After Rimming Sign Of HIV AIDS
- White Spots After Giving Oral Worried I Have HIV
- Can Suboxone Cause Hep C?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.